MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8436-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated bleeding from the spinal cord stimulation (scs) paddle lead incision site.The patients general practioner (gp) evaluated the patient and noted that the site had slightly opened up and was oozing.A culture was taken which confirmed infection.The patient was treated with ten-day course of flucoxacillin antibiotics.The patient was later re-evaluated and is healing nicely as the infection appears to have resolved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to initial mdr in block h6 patient code.

Brand Name
COVEREDGE MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19496654
Report Number3006630150-2024-03712
Device Sequence Number20516908
Product Code LGW
UDI-Device Identifier08714729995814
UDI-Public08714729995814
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/20/2024
Device Model NumberSC-8436-50
Device Catalogue NumberSC-8436-50
Device Lot Number7080407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/18/2024
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale